Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Why have my periods been delaying? What is the possibility?

hello, m 28 yrs old married lady.. its been an year i got married..suddenly i have a problem with my periods. its gettin skipped.. i mean i had my regular periond in june then july no period then again in aug i got and now in sep no signs.. my date is 18th.. kindly suggest what could be the possibility .. this never hhapend before
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response
Hi there,
Welcome to HCM.
Irregular periods is due to increased stress levels, changes in hormonal levels due to medications, may also be due to anemia(less blood in body). I suggest you calculate the correct number of days between the periods. A range of 21 to 40 days is normal. I suggest you contact a gynecologist who can prescribe tablets which will regularize your periods. I also suggest, good healthy diet and decreased stress levels by practice of yoga, or some form of exercise. Thanks.
Answered: Thu, 26 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor